| Model Number |
CL-924 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure two needles were found stacked together in one envelope, resulting in one extra needle being present.No consequences or impact to the patient were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a caesarean section, two needles were found stacked together in one envelope, resulting in one extra needle being present.No consequences or impact to the patient were reported.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted three foil pouches, three retainers, three sutures, and four needles.One of the needles was disengaged from it's suture.It was reported that two needles were found stacked together in one envelope, resulting in one extra needle being present.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition of needle detached.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.